# SDR 2007UALA03539

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 17,712 hours, 7,861 cycles
- Engine: Iae V2527A5
- Engine time: 28,266 hours, 10,486 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMIT.   FOUND NR 5 BEARING SEAL LEAK.  REPLACED NR 1 ENGINE.
